# SDR UALA2013030601327

- Difficulty date: March 6, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 72,166 hours, 27,004 cycles
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DRILL HOLES ON UPPER AND LWR AFT SURFACE OF NR 10 SLAT WS 738.  REPAIR UPPER AND LOWER AFT SURFACE OF NR 10 SLAT T/E WEDGE AT WS 738.
